# SDR DU4R0507128

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N387UA
- Make and model: Boeing 737
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DL/H UPPER FUSELAGE SKIN S-7L HAS 1 EA. CHERRY MAX RIVET FS 420.  S/O NR 134005, OPS NR 20347.
